# SDR ZZDA2011300

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT LIGHT STRIP AIRCRAFT LEFT BELOW ROWS 20-22 COMPLETELY OFF.  SECURED PHOTO ILLUMINESCENT LIGHT STRIP TO FLOOR, REF AMM 33-51.
